ITP OpenIR  > 理论物理所SCI论文
SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS
FEI, SM; GUO, HY
1991
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN0305-4470
卷号24期号:1页码:1-10
摘要We give a complete description of q-deformation of SU(2) algebra in terms of symplectic geometry. The geometric meanings of such a deformation are manifestly shown at classical as well as at quantum level. As a model we study the classical and quantum dynamics of a particle with q-spin moving in electromagnetic fields in detail.
部门归属CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Compact Matrix Pseudogroups Yang-baxter Equation
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11327
专题理论物理所SCI论文
推荐引用方式
GB/T 7714
FEI, SM,GUO, HY. SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1991,24(1):1-10.
APA FEI, SM,&GUO, HY.(1991).SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,24(1),1-10.
MLA FEI, SM,et al."SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 24.1(1991):1-10.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Symplectic geometry (339KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
百度学术
百度学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
必应学术
必应学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。